Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Robust H Control for Linear Systems with Uncertain Parameters and Scheduling Parameters
Takehito AZUMARyo WATANABEKenko UCHIDA
Author information
JOURNALS FREE ACCESS

1998 Volume 11 Issue 6 Pages 297-305

Details
Abstract

In this paper, we consider a scheduled robust H, control problem via state feedback controllers in linear systems with uncertain parameters and scheduling parameters. Controllers are characterized by parameter dependent Linear Matrix Inequalities (LMIs), and a feasible approach to solving parameter dependent LMIs is proposed. A numerical example of fuel diverter and return valve of turbofun engines is discussed.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top